# SDR 7AHR201410236

- Difficulty date: January 10, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug MD 83
- Aircraft serial: 53125
- Aircraft time: 44,498 hours, 40,653 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK THE AFT BULKHEAD DOOR JAMB, WAS NOTED WITH DAMAGE AT THE UPPER & LOWER DOOR LATCH POINTS. A 5 DOUBLER WAS INSTALLED IAW MD-80 SRM 53-05, FIG 69.
